# SDR COMA0110006

- Difficulty date: January 7, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Aircraft time: 22,644 hours, 23,699 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RT MLG INDICATED UNSAFE.  CLEANED AND LUBRICATED LANDING GEAR.
